# SDR 9611362296

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON GEAR DOWN, NOSE GEAR DOOR LIGHT DID NOT ILLUMINATE AND NOSE GEAR INDICATION WAS NOT DOWN AND LOCKED.  RECYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBRICATED LANDING GEAR DOOR SWITCH AND PERFORMED GEAR CHECK, CHECKED OK.
